Vitamins & Supplements
Kirkland Signature Aller-Fex Antihistamine 180 mg., 180 Tablets
- Fexofenadine HCl 180 mg.
- Compare to Allegra® Allergy Active Ingredient
- #1 Allergist Recommended Active Ingredient
- Indoor/Outdoor Allergy Relief
- Medicine Form: Tablet
Store Price: ₱1638.74
Please note that the price may be changed at any time without further notice.
Price stated do not include sales, use or excise tax or any other tax.